# SDR ABXA080156

- Difficulty date: June 10, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 50,989 hours, 37,644 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STA ILN, LEFT EMERGENCY EICAS MESSAGE DISPLAYED.  EICAS MESSAGE EXTINGUISHED DESCENDING THROUGH 10,000/PSI DIFF APPROXIMATELY 1.5 FOUND LEFT EMERGENCY WING DOOR NOT SECURLY LATCHED.  INSPECTED PROX SWITCH 5,192 AND SECURED DOOR.  OPS CHECKED GOOD IAW B767 AMM 52-70-00 AND WDM 52-71-11.
